# SDR 20010227CW005

- Difficulty date: January 24, 2001
- Submitted: February 27, 2001
- Operation: General aviation
- Aircraft: N6320C
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837157
- Engine: Lyc IO360C1C
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: HYC5005
- Part serial: 6039
- Condition: Inoperative
- Location: Motor
- Part time: 6,861 hours
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED DOWN, GEAR DID NOT EXTEND.  EXTENDED LANDING GEAR USING EMERGENCY PROCEDURES.  GEAR EXTENDED AND LOCKED.  LANDING MADE WITHOUT INCIDENT.  FOUND HYDRAULIC POWER PAK MOTOR INOPERATIVE.  INSTALLED OVERHAULED HYDRAULIC POWER PAK.  GEAR RETRACTION TEST COMPLETED SATISFACTORY.
